Rocky Mountain Journal of Mathematics

Conjugate type boundary value problems for functional-differential equations

P.W. Eloe and L.J. Grimm

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 627-634.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128108

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-627

Mathematical Reviews number (MathSciNet)
MR683857

Zentralblatt MATH identifier
0512.34051

Citation

Eloe, P.W.; Grimm, L.J. Conjugate type boundary value problems for functional-differential equations. Rocky Mountain J. Math. 12 (1982), no. 4, 627--634. doi:10.1216/RMJ-1982-12-4-627. https://projecteuclid.org/euclid.rmjm/1250128108


Export citation